Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 74, NWS Louisville, KY

May 31, 2018Breckinridge County, Meade County, Kentucky; Harrison County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at May 31, 2018, 12:49 PM CDT for Breckinridge County, Meade County, Kentucky; Harrison County, Indiana. It was in force for 26 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2018, 12:49 PM CDT (17:49 UTC)
Expired
May 31, 2018, 1:15 PM CDT
In force
26 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Harrison County, IN, Breckinridge County, KY, Meade County, KY

The radar

The Louisville radar (KLVX), 19 km from the middle of the area, began a volume at 17:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 1:00 PM CDTTSTM WND DMG2 Sw White Cloud, INMULTIPLE LARGE TREES DOWN THROUGHOUT AREA.
May 31, 1:05 PM CDTTSTM WND DMG3 W Muldraugh, KYSEVERAL TREES REPORTED DOWN IN EASTERN PART OF THE COUNTY - MAINLY IN THE EASTERN HALF OF THE COUNTY.
May 31, 1:10 PM CDTTSTM WND DMG3 N New Middletown, INREPORTED AT 3595 HWY 62 NE, IN POWER LINES DOWN BLOCKING 1 LANE OF TRAFFIC.
May 31, 1:10 PM CDTTSTM WND DMG3 N New Middletown, INREPORTED ON HWY 62 NE, POWER LINES DOWN BLOCKING 1 LANE OF TRAFFIC.
May 31, 1:10 PM CDTTSTM WND DMGMauckport, INSHINGLES BLOWN OFF ROOFS IN HARRISON COUNTY.
May 31, 1:15 PM CDTTSTM WND DMG1 Sse Corydon, INREPORTED AT HARRISON COUNTY INDIANA NUMEROUS REPORTS OF TREES BLOCKING ROADWAYS COUNTY WIDE. SEVERAL ROADS CLOSED.
May 31, 1:15 PM CDTNON-TSTM WND DMG2 Sw Lanesville, INTREES AND POWER LINES DOWN ALONG SR 62.
May 31, 1:16 PM CDTNON-TSTM WND GST 481 Ssw Garrett, KYMESONET STATION C9792, 1 SSW GARRETT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 10:31 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.8 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2018-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1202 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2018-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1202 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
822 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted.

354 
WUUS53 KLMK 311749
SVRLMK
INC061-KYC027-163-311815-
/O.NEW.KLMK.SV.W.0074.180531T1749Z-180531T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
149 PM EDT THU MAY 31 2018

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Harrison County in south central Indiana...
  Meade County in central Kentucky...
  Central Breckinridge County in central Kentucky...

* Until 215 PM EDT/115 PM CDT/

* At 149 PM EDT/1249 PM CDT/, severe thunderstorms were located along
  a line extending from near Carefree Town to near Hardinsburg,
  moving east at 55 mph.

  HAZARD...70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Corydon, Brandenburg, Hardinsburg, Webster, Irvington, Muldraugh,
  West Point, Lanesville, Elizabeth and Ekron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3813 8634 3814 8632 3820 8630 3820 8629
      3821 8629 3825 8596 3819 8596 3818 8590
      3809 8591 3802 8592 3800 8595 3800 8600
      3788 8598 3782 8600 3774 8651
TIME...MOT...LOC 1749Z 262DEG 48KT 3818 8634 3777 8656 

HAIL...<.75IN
WIND...70MPH
 
$$

JBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 12:15 PM CDT, 34 minutes earlier.

Area forecast discussion, May 31, 12:15 PM CDT, 34 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
115 PM EDT Thu May 31 2018

.Forecast Update...
Issued at 935 AM EDT Thu May 31 2018

The 12z sounding from ILN and a recent AMDAR sounding out of SDF
showed an inversion between 950 and 850 mb with decent lapse rates
above. This elevated instability in conjunction with a weak
shortwave moving through is aiding the development of scattered
thunderstorms across southern Indiana and north central Kentucky.
Other than lightning and brief downpours, small hail is possible.
This activity should begin to weaken as the morning hours goes on.

Upstream across southeast Missouri, a convective complex exists and
could be the focus for the first round of thunderstorms across our
area by mid afternoon. The recent runs of the HRRR are handling the
current activity pretty well and was leaned on for the update. As we
get into the afternoon, the moisture rich environment (low 70s
dewpoints) should allow for 2000 to 3000 J/kg of SBCAPE and then
with the approaching impulse from Missouri, this should trigger
additional convection. The current thinking is that this will be
across southern IN and north central KY. Storms would then drop
south/east during the late afternoon. Additional storm development
is possible across western KY and southwest IN that would then move
into central KY later this evening.

The Enhanced Risk was adjusted eastward with the morning update to
include more of our forecast area and looks good for the area. The
main hazards are damaging winds, but hail and heavy rain are still
threats. A tornado threat still exists if line segments get oriented
perpendicular to the 0-3km bulk shear vectors.

&&

.Short Term...(Today and tonight)
Issued at 321 AM EDT Wed May 31 2018

....Strong to Severe Storms Possible This Afternoon and Tonight...

Complicated and low confidence forecast today and tonight as models
struggle to come to an agreement with convective solutions. To start
off the morning, some models indicate scattered showers and storms
firing up near 09z across parts of western KY. Observed 31.00z 500mb
temperatures over southwestern MO indicate slightly cooler
temperatures than surrounding upper air sites, and SPC 700-400mb
differential vorticity advection has shown some positive values over
western IL/KY this morning, so it's possible a very subtle shortwave
could be present near the southern MO/IL border at this hour and
could aid in the development of precipitation later this morning. In
any case, will keep isolated to scattered PoPs in the forecast this
morning to account for the potential. All of that activity, if it
forms, should push east of the CWA by 16-17z.

Attention then turns to this afternoon and evening, where the threat
for strong to severe storms remains possible. Much of the storm
activity we see during this timeframe will be highly dependent on
how the current shortwave and convection over Oklahoma/Kansas
evolves. Some high-res models that are currently handling that
convection well are the 3km NAM and HRRR, but both show conflicting
scenarios for convective evolution this afternoon and evening. It's
possible we may end up with a couple rounds of storms (one this
afternoon, another after sunset). Deep layer shear begins to
increase after 20z as the shortwave over Oklahoma approaches, so
convection (if it develops) during the late afternoon and evening
will have 30-40kts of 0-6km bulk shear to work with. Assuming the
atmosphere recovers from any potential morning convection, we should
see moderate to high instability in place for storms. The
combination of shear and instability will support strong to severe
storms, which should mainly be in the form of multi-cell clusters
and linear/bowing segments. Isolated activity, including supercells,
would be more likely west of the CWA with initial convection before
storms become outflow dominant and turn linear. The main severe
weather threat with these storms would be damaging wind gusts and
heavy rainfall. Large hail may be possible in some of the stronger
embedded or isolated cells that move into our area. Low level shear
will remain weak through the duration of the event, so the tornado
threat should be low... but a quick spin-up can't be ruled out where
lingering outflow or differential heating boundaries interact with
storms. Additionally, 0-3km bulk shear may exceed 30kts this
evening, and should the 0-3km shear vector be line-normal to bowing
segments, a brief spin-up tornado could be possible.

.Long Term...(Friday through Wednesday)
Issued at 303 AM EDT Thu May 31 2018

Cloudy conditions are likely early Friday in the wake of expected
convective activity from the short term period.  Scattered showers
and some thunderstorms may be ongoing across southern KY in the
morning.  Some scattered redevelopment is possible in the afternoon
hours, with the best chances mainly south of the WK and BG Parkways.
Overall, the forecast has not changed dramatically with 30-40 PoPs
in the afternoon. Highs will be in the lower-mid 80s across the
region.  Showers and storms are expected to diminish quite rapidly
after sunset with lows Friday night cooling into the mid-upper 60s.

For Saturday, latest guidance still suggestive of a dry and slightly
less humid day.  We'll start off the day with partly cloudy skies
with highs ranging from the lower 80s in the Bluegrass and mid-upper
80s in the I-65 corridor and points west.  For Saturday night and
into Sunday, another quick moving upper level disturbance is
forecast to cross the region.  This feature will bring another round
of showers and thunderstorms to the area.  The best chances for
rainfall would be late Saturday night and through the day on Sunday
with a drier conditions arriving Sunday evening.  Lows Saturday
night look to cool into the low-mid 60s, with highs on Sunday
staying in the lower 80s.

As we move into next week, the latest guidance continues to indicate
that the Ohio Valley will remain in a northwesterly flow with a
large area of high pressure building into the region.   This set up
should result in drier, cooler, and less humid conditions that what
we've seen over the last week.   A few week perturbations will work
through the region Monday night and into Tuesday.  However, the
trend for now is to keep things dry during the period.  Though, we
suspect that some light PoPs may be required here in later
forecasts.

By midweek, we should see some more ridging attempt to build in from
the west.  However, that may be hampered a bit by a deep cut off low
in the NE US.  This would keep our flow, quite northerly for early
June and keep temperatures a bit below normal through at least
Thursday.  The latest blends keep highs in the upper 70s to the
lower 80s over the bluegrass region with highs in the low-mid 80s in
the I-65 corridor and points west.  Overnight will likely dip into
the upper 50s to low 60s through the period.

Looking a little further down the road, dry weather and warmer
weather may attempt to build further east by late week.  Much of the
heat and dry conditions will remain fully entrenched across the
central Plains.  A series of mid-level perturbations will work
eastward within the northerly stream of the jet and this may
suppress the ridge a little further south and west over time.  This
would set up the Ohio Valley for a northwest flow type regime with
a threat of MCS's dropping in from the northwest by next weekend.

&&

.Aviation...(18Z TAF Issuance)
Issued at 115 PM EDT Thu May 31 2018

Several lines of strong to severe thunderstorms will work across
southern Indiana and north central Kentucky through this evening.
Currently, strongest line moving into HNB now will affect SDF and
LEX by mid afternoon. Damaging wind gusts primary threat but also
hail and flash flooding.

Additional storm development is possible toward 7-8 pm EDT but is
less certain depending on how afternoon storms evolve.

Overnight, storms are expected to end giving way to just showers.
Some potential for fog where heaviest rain falls as winds are likely
to be light, though convective debris clouds may preclude fog
development.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Update...ZT
Short Term...DM
Long Term...MJ
Aviation...ZT
Hazardous weather outlook, May 31, 2:46 AM CDT, 10 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
346 AM EDT Thu May 31 2018

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-010800-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
346 AM EDT Thu May 31 2018 /246 AM CDT Thu May 31 2018/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Strong to severe thunderstorms will be possible this afternoon and
evening. The main threats with these storms will be damaging wind
gusts and heavy rainfall. Isolated large hail will be possible in the
strongest storms. An isolated, brief tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered showers and thunderstorms are expected again on Friday
afternoon and evening. At this time, severe weather is not
anticipated. Isolated to scattered thunderstorms will also be
possible late Saturday night and throughout the day on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

DM/MJ

In the hours before

Local storm report, May 31, 12:25 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
125 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     TSTM WND GST     PORTERSVILLE            38.50N 86.98W
05/31/2018  E45 MPH          DUBOIS             IN   TRAINED SPOTTER

            45-50 MPH WINDS REPORTED BY TRAINED SPOTTER
            IN PORTERSVILLE AREA, NW OF DUBOIS COUNTY.

&&

KAC
Local storm report, May 31, 12:28 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
128 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 PM     TSTM WND DMG     1 SSW HUNTINGBURG       38.29N 86.96W
05/31/2018                   DUBOIS             IN   EMERGENCY MNGR

            REPORTED AT 203 W 1ST ST, HUNTINGBURG LINES
            AND POLES DOWN WITH FIRE.

&&

KAC
Local storm report, May 31, 12:35 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
135 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     TSTM WND DMG     3 S CUZCO               38.45N 86.71W
05/31/2018                   DUBOIS             IN   EMERGENCY MNGR

            REPORTED AT CUZCO RD, DUBOIS COUNTY INDIANA
            TREES REPORTED DOWN.

&&

KAC
Local storm report, May 31, 12:37 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
137 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     SAINT ANTHONY           38.31N 86.83W
05/31/2018                   DUBOIS             IN   EMERGENCY MNGR

            REPORTED AT 4059 E ST, ST ANTHONY, DUBOIS
            COUNTY TREE LIMBS ACROSS POWER LINES.

&&

KAC
Local storm report, May 31, 12:42 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
142 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND GST     3 E NORTON              38.50N 86.64W
05/31/2018  M53 MPH          ORANGE             IN   BROADCAST MEDIA

            REPORTED AT 3 MILES SW FRENCH LICK AIRPORT
            SUSTAINED WINDS OF 42 MPH WITH GUSTS OF 53
            MPH.

&&

KAC
Local storm report, May 31, 12:47 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
147 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     TSTM WND DMG     2 W HAWESVILLE          37.89N 86.80W
05/31/2018                   HANCOCK            KY   PUBLIC

            TREE BLOCKING ROAD.

&&

KAC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 9:21 PM CDTSpecial Weather StatementLMKHardin24 min
May 31, 7:08 AM CDTSpecial Weather StatementLMKMeade37 min
May 31, 8:50 AM CDTSpecial Weather StatementLMKOldham25 min
May 31, 9:14 AM CDTSpecial Weather StatementLMKOldham31 min
May 31, 10:09 AM CDTSpecial Weather StatementLMKMercer36 min
May 31, 10:44 AM CDTSpecial Weather StatementLMKBoyle, Fayette, Garrard, Jessamine, Lincoln31 min
May 31, 11:03 AM CDTSevere Thunderstorm WarningLMKFayette, Jessamine, Madison27 min
May 31, 11:21 AM CDTSpecial Weather StatementLMKClark24 min
May 31, 11:29 AM CDTSevere Thunderstorm WarningLMKClark31 min
May 31, 11:29 AM CDTSevere Thunderstorm WarningLMKMadison31 min
May 31, 11:32 AM CDTSpecial Weather StatementLMKSpencer28 min
May 31, 11:37 AM CDTSpecial Weather StatementLMKJessamine23 min
May 31, 11:51 AM CDTSpecial Weather StatementLMKGarrard24 min
May 31, 11:58 AM CDTSevere Thunderstorm WarningLMKGarrard, Madison32 min
May 31, 12:08 PM CDTFlash Flood WarningLMKGarrard, Madison3 hr
May 31, 12:16 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio44 min
May 31, 12:22 PM CDTSpecial Weather StatementLMKMercer38 min
May 31, 12:53 PM CDTAreal Flood AdvisoryLMKGarrard, Jessamine, Mercer, Woodford3 hr
May 31, 12:59 PM CDTSpecial Weather StatementLMKJessamine31 min
May 31, 1:00 PM CDTFlash Flood WatchLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 41 more15 hr
May 31, 1:14 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Nelson31 min
May 31, 1:17 PM CDTSevere Thunderstorm WarningLMKMeade13 min
May 31, 1:19 PM CDTSpecial Weather StatementLMKClark, Fayette, Garrard, Jessamine, Madison26 min
May 31, 1:21 PM CDTSevere Thunderstorm WarningLMKClark, Fayette, Madison24 min
May 31, 1:24 PM CDTSpecial Weather StatementLMKOldham21 min
May 31, 1:35 PM CDTSevere Thunderstorm WarningLMKHenry, Jefferson, Oldham, Trimble25 min
May 31, 1:40 PM CDTSpecial Weather StatementLMKGreen35 min
May 31, 1:41 PM CDTSpecial Weather StatementLMKMarion34 min
May 31, 1:44 PM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Nelson, Shelby, Spencer, Washington31 min
May 31, 1:52 PM CDTSevere Thunderstorm WarningLMKHenry, Shelby, Trimble23 min
May 31, 1:54 PM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Lincoln, Marion, Washington36 min
May 31, 1:55 PM CDTFlash Flood WarningLMKBoyle, Marion, Mercer, Washington3 hr
May 31, 1:59 PM CDTSpecial Weather StatementLMKAnderson, Woodford31 min
May 31, 2:03 PM CDTSpecial Weather StatementLMKHart, Larue42 min
May 31, 2:16 PM CDTSevere Thunderstorm WarningLMKAnderson, Boyle, Mercer, Nelson, Washington, Woodford29 min
May 31, 2:18 PM CDTSevere Thunderstorm WarningLMKAnderson, Franklin, Henry, Mercer, Scott, Shelby and 1 more27 min
May 31, 2:22 PM CDTFlash Flood WarningLMKHardin, Larue, Nelson113 min
May 31, 2:27 PM CDTFlash Flood WarningLMKGarrard, Jessamine, Mercer, Woodford3 hr
May 31, 2:40 PM CDTSevere Thunderstorm WarningLMKAnderson, Bourbon, Clark, Fayette, Franklin, Garrard and 8 more35 min
May 31, 2:43 PM CDTAreal Flood AdvisoryLMKAnderson3 hr
May 31, 2:54 PM CDTSevere Thunderstorm WarningLMKCasey, Lincoln, Marion36 min
May 31, 2:58 PM CDTSevere Thunderstorm WarningLMKGreen, Taylor32 min
May 31, 3:08 PM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Garrard, Harrison, Jessamine and 3 more37 min
May 31, 3:10 PM CDTSevere Thunderstorm WarningLMKBarren, Edmonson, Green, Hart20 min
May 31, 3:26 PM CDTSevere Thunderstorm WarningLMKButler, Logan34 min
May 31, 3:37 PM CDTSevere Thunderstorm WarningLMKAdair23 min
May 31, 3:40 PM CDTSevere Thunderstorm WarningLMKBarren35 min
May 31, 3:45 PM CDTAreal Flood AdvisoryLMKAdair, Casey, Lincoln, Metcalfe, Russell2 hr
May 31, 3:56 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Russell34 min
May 31, 4:08 PM CDTFlash Flood WarningLMKAdair, Russell3 hr
May 31, 4:09 PM CDTSevere Thunderstorm WarningLMKAllen, Barren36 min
May 31, 4:18 PM CDTSevere Thunderstorm WarningLMKAdair, Allen, Clinton, Cumberland, Metcalfe, Monroe and 1 more42 min
May 31, 4:23 PM CDTAreal Flood AdvisoryLMKAllen, Barren, Monroe3 hr
May 31, 4:39 PM CDTFlash Flood WarningLMKClinton, Cumberland, Monroe, Russell3 hr
May 31, 4:52 PM CDTAreal Flood WarningLMKBoyle, Marion, Mercer, Washington3 hr
May 31, 5:30 PM CDTSpecial Weather StatementLMKLogan45 min
May 31, 5:42 PM CDTSevere Thunderstorm WarningLMKLogan, Simpson, Warren33 min
May 31, 5:50 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Warren25 min
May 31, 5:57 PM CDTSevere Thunderstorm WarningLMKAllen, Simpson33 min
May 31, 6:15 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Monroe30 min
May 31, 6:29 PM CDTSpecial Weather StatementLMKMonroe31 min
May 31, 6:40 PM CDTSpecial Weather StatementLMKMonroe35 min
May 31, 6:22 AM CDTSpecial Weather StatementLMKDubois23 min
May 31, 6:45 AM CDTSpecial Weather StatementLMKPerry30 min
May 31, 10:59 AM CDTSpecial Weather StatementLMKHarrison31 min
May 31, 11:53 AM CDTSevere Thunderstorm WarningLMKDubois, Perry22 min
May 31, 12:13 PM CDTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange, Perry47 min
May 31, 12:52 PM CDTSevere Thunderstorm WarningLMKClark, Floyd, Harrison, Washington38 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2018Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.